# SDR DALA2023120109881

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 7,608 hours, 3,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR - AREA COVERED BY THE LOWER SCUFF PLATE HAS CORROSION AROUND FAST ENER LOCATIONS MARKED. PIC. SEE N/R 33. COMPLIED WITH ER/A 613852-14 PRI REV 0, ER/A 613852-14 PRI REV 1 AND FINAL ER/A 613852-14 REV ORIGINAL. SEE N/R 33. (LP# 0088413)
